# SDR CA110214013

- Difficulty date: February 11, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 11,205 hours
- Engine: Cont IO470F
- Propeller: Mcauly D3A34C401
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 07120421
- Condition: Cracked
- Location: Empenage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED AFTER HIS FLIGHT THAT THERE WAS EXCESSIVE PLAY IN THE HORIZONTAL STAB ATTACH AT THE FUSELAGE LT SIDE.  CLOSE INSP UNCOVERED THE STRUCTURAL BRACKET PN: 0712042-1 TO BE CRACKED RIGHT THROUGH.  THE PART WAS REPLACED WITH A FACTORY SUPPLIED PART AND ALL SYS FUNCTION CHECKED NORMAL.
